doi: 10.3934/dcds.2020346

Diffeomorphisms with a generalized Lipschitz shadowing property

1. 

Department of Mathematics, Mokwon University, Daejeon 35349, Korea

2. 

Department of Mathematics, Sungkyunkwan University, Suwon 16419, Korea

3. 

School of Mathematical Sciences, Beihang University, Beijing 100191, China

* Corresponding author: Xiao Wen

Received  January 2020 Revised  August 2020 Published  October 2020

Fund Project: M. Lee was supported by NRF-2017R1A2B4001892 and NRF-2020R1F1A1A01051370. J. Oh was supported by NRF-2019R1A2C1002150. X. Wen was supported by National Natural Science Foundation of China (No. 11671025 and No. 11571188) and Fundamental Research Funds for the Central Universities

Shadowing property and structural stability are important dynamics with close relationship. Pilyugin and Tikhomirov proved that Lipschitz shadowing property implies the structural stability[5]. Todorov gave a similar result that Lipschitz two-sided limit shadowing property also implies structural stability for diffeomorpshisms[10]. In this paper, we define a generalized Lipschitz shadowing property which unifies these two kinds of Lipschitz shadowing properties, and prove that if a diffeomorphism $ f $ of a compact smooth manifold $ M $ has this generalized Lipschitz shadowing property then it is structurally stable. The only if part is also considered.

Citation: Manseob Lee, Jumi Oh, Xiao Wen. Diffeomorphisms with a generalized Lipschitz shadowing property. Discrete & Continuous Dynamical Systems - A, doi: 10.3934/dcds.2020346
References:
[1]

S-T. Liao, Obstruction sets I, Acta Math. Sinica., 23 (1980), 411-453.   Google Scholar

[2]

R. Mañé, Characterizations of AS diffeomorphisms, Geometry and topology (Proc. III Latin Amer. School of Math., Inst. Mat. Pura Aplicada CNPq, Rio de Janeiro, 1976), Lecture Notes in Math., Springer, Berlin, 597 (1977), 389–394.  Google Scholar

[3]

R. Mañé, A proof of the $C^1$ stability conjecture, Inst. Hautes Études Sci. Publ. Math., 66 (1988), 161-210.   Google Scholar

[4]

S. Y. Pilyugin, Shadowing in Dynamical Systems, Lecture Notes in Math., 1706. Springer-Verlag, Berlin, 1999.  Google Scholar

[5]

S. Y. Pilyugin and S. Tikhomirov, Lipschitz shadowing implies structural stability, Nonlinearity, 23 (2010), 2509-2515.  doi: 10.1088/0951-7715/23/10/009.  Google Scholar

[6]

S. Y. Pilyugin and K. Sakai, Shadowing and Hyperbolicity, Lecture Notes in Math., 2193. Springer, Cham, 2017. doi: 10.1007/978-3-319-65184-2.  Google Scholar

[7]

V. A. Pliss, Bounded solutions of nonhomogeneous linear systems of differential equations, Problems in the Asymptotic Theory of Nonlinear Oscillations [in Russian], Naukova Dumka, Kiev, 278 (1977), 168–173.  Google Scholar

[8]

C. Robinson, Stability theorems and hyperbolicity in dynamical systems, Rocky Mountain J. Math., 7 (1977), 425-437.  doi: 10.1216/RMJ-1977-7-3-425.  Google Scholar

[9]

K. Sakai, Pseudo-orbit tracing property and strong transversality of diffeomorphisms on closed manifolds, Osaka J. Math., 31 (1994), 373-386.   Google Scholar

[10]

D. Todorov, Generalizations of analogs of theorems of Maizel and Pliss and their application in shadowing theory, Discrete Contin. Dyn. Syst., 33 (2013), 4187-4205.  doi: 10.3934/dcds.2013.33.4187.  Google Scholar

[11]

L. Wen, Differentiable Dynamical Systems: An Introduction to Structural Stability and Hyperbolicity, Graduate Studies in Mathematics 173, American Mathematical Society, Providence, RI, 2016. doi: 10.1090/gsm/173.  Google Scholar

[12]

X. WenS. Gan and L. Wen, $C^1$-stably shadowable chain components are hyperbolic, J. Differential Equations., 246 (2009), 340-357.  doi: 10.1016/j.jde.2008.03.032.  Google Scholar

show all references

References:
[1]

S-T. Liao, Obstruction sets I, Acta Math. Sinica., 23 (1980), 411-453.   Google Scholar

[2]

R. Mañé, Characterizations of AS diffeomorphisms, Geometry and topology (Proc. III Latin Amer. School of Math., Inst. Mat. Pura Aplicada CNPq, Rio de Janeiro, 1976), Lecture Notes in Math., Springer, Berlin, 597 (1977), 389–394.  Google Scholar

[3]

R. Mañé, A proof of the $C^1$ stability conjecture, Inst. Hautes Études Sci. Publ. Math., 66 (1988), 161-210.   Google Scholar

[4]

S. Y. Pilyugin, Shadowing in Dynamical Systems, Lecture Notes in Math., 1706. Springer-Verlag, Berlin, 1999.  Google Scholar

[5]

S. Y. Pilyugin and S. Tikhomirov, Lipschitz shadowing implies structural stability, Nonlinearity, 23 (2010), 2509-2515.  doi: 10.1088/0951-7715/23/10/009.  Google Scholar

[6]

S. Y. Pilyugin and K. Sakai, Shadowing and Hyperbolicity, Lecture Notes in Math., 2193. Springer, Cham, 2017. doi: 10.1007/978-3-319-65184-2.  Google Scholar

[7]

V. A. Pliss, Bounded solutions of nonhomogeneous linear systems of differential equations, Problems in the Asymptotic Theory of Nonlinear Oscillations [in Russian], Naukova Dumka, Kiev, 278 (1977), 168–173.  Google Scholar

[8]

C. Robinson, Stability theorems and hyperbolicity in dynamical systems, Rocky Mountain J. Math., 7 (1977), 425-437.  doi: 10.1216/RMJ-1977-7-3-425.  Google Scholar

[9]

K. Sakai, Pseudo-orbit tracing property and strong transversality of diffeomorphisms on closed manifolds, Osaka J. Math., 31 (1994), 373-386.   Google Scholar

[10]

D. Todorov, Generalizations of analogs of theorems of Maizel and Pliss and their application in shadowing theory, Discrete Contin. Dyn. Syst., 33 (2013), 4187-4205.  doi: 10.3934/dcds.2013.33.4187.  Google Scholar

[11]

L. Wen, Differentiable Dynamical Systems: An Introduction to Structural Stability and Hyperbolicity, Graduate Studies in Mathematics 173, American Mathematical Society, Providence, RI, 2016. doi: 10.1090/gsm/173.  Google Scholar

[12]

X. WenS. Gan and L. Wen, $C^1$-stably shadowable chain components are hyperbolic, J. Differential Equations., 246 (2009), 340-357.  doi: 10.1016/j.jde.2008.03.032.  Google Scholar

[1]

Magdalena Foryś-Krawiec, Jiří Kupka, Piotr Oprocha, Xueting Tian. On entropy of $ \Phi $-irregular and $ \Phi $-level sets in maps with the shadowing property. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1271-1296. doi: 10.3934/dcds.2020317

[2]

Giulia Cavagnari, Antonio Marigonda. Attainability property for a probabilistic target in wasserstein spaces. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 777-812. doi: 10.3934/dcds.2020300

[3]

Xianbo Sun, Zhanbo Chen, Pei Yu. Parameter identification on Abelian integrals to achieve Chebyshev property. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020375

[4]

Hua Zhong, Xiaolin Fan, Shuyu Sun. The effect of surface pattern property on the advancing motion of three-dimensional droplets. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020366

[5]

Guojie Zheng, Dihong Xu, Taige Wang. A unique continuation property for a class of parabolic differential inequalities in a bounded domain. Communications on Pure & Applied Analysis, 2021, 20 (2) : 547-558. doi: 10.3934/cpaa.2020280

[6]

Patrick Martinez, Judith Vancostenoble. Lipschitz stability for the growth rate coefficients in a nonlinear Fisher-KPP equation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 695-721. doi: 10.3934/dcdss.2020362

[7]

Do Lan. Regularity and stability analysis for semilinear generalized Rayleigh-Stokes equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021002

[8]

Andy Hammerlindl, Jana Rodriguez Hertz, Raúl Ures. Ergodicity and partial hyperbolicity on Seifert manifolds. Journal of Modern Dynamics, 2020, 0: 331-348. doi: 10.3934/jmd.2020012

[9]

Jingjing Wang, Zaiyun Peng, Zhi Lin, Daqiong Zhou. On the stability of solutions for the generalized vector quasi-equilibrium problems via free-disposal set. Journal of Industrial & Management Optimization, 2021, 17 (2) : 869-887. doi: 10.3934/jimo.2020002

[10]

Wen Li, Wei-Hui Liu, Seak Weng Vong. Perron vector analysis for irreducible nonnegative tensors and its applications. Journal of Industrial & Management Optimization, 2021, 17 (1) : 29-50. doi: 10.3934/jimo.2019097

[11]

Lingwei Ma, Zhenqiu Zhang. Monotonicity for fractional Laplacian systems in unbounded Lipschitz domains. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 537-552. doi: 10.3934/dcds.2020268

[12]

Xin-Guang Yang, Rong-Nian Wang, Xingjie Yan, Alain Miranville. Dynamics of the 2D Navier-Stokes equations with sublinear operators in Lipschitz-like domains. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020408

[13]

Anna Abbatiello, Eduard Feireisl, Antoní Novotný. Generalized solutions to models of compressible viscous fluids. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 1-28. doi: 10.3934/dcds.2020345

[14]

Qianqian Han, Xiao-Song Yang. Qualitative analysis of a generalized Nosé-Hoover oscillator. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020346

[15]

Jie Shen, Nan Zheng. Efficient and accurate sav schemes for the generalized Zakharov systems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (1) : 645-666. doi: 10.3934/dcdsb.2020262

[16]

Skyler Simmons. Stability of Broucke's isosceles orbit. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021015

[17]

Shun Zhang, Jianlin Jiang, Su Zhang, Yibing Lv, Yuzhen Guo. ADMM-type methods for generalized multi-facility Weber problem. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020171

[18]

Anna Anop, Robert Denk, Aleksandr Murach. Elliptic problems with rough boundary data in generalized Sobolev spaces. Communications on Pure & Applied Analysis, 2021, 20 (2) : 697-735. doi: 10.3934/cpaa.2020286

[19]

Eduard Feireisl, Elisabetta Rocca, Giulio Schimperna, Arghir Zarnescu. Weak sequential stability for a nonlinear model of nematic electrolytes. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 219-241. doi: 10.3934/dcdss.2020366

[20]

Meihua Dong, Keonhee Lee, Carlos Morales. Gromov-Hausdorff stability for group actions. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1347-1357. doi: 10.3934/dcds.2020320

2019 Impact Factor: 1.338

Article outline

[Back to Top]